Crossref journal-article
IBM
IBM Journal of Research and Development (3082)
Bibliography

Canosa, J. (1973). On a Nonlinear Diffusion Equation Describing Population Growth. IBM Journal of Research and Development, 17(4), 307–313.

Authors 1
  1. Jose Canosa (first)
References 0 Referenced 163

None

Dates
Type When
Created 15 years, 4 months ago (April 5, 2010, 2:34 p.m.)
Deposited 7 years, 9 months ago (Nov. 13, 2017, 10:40 p.m.)
Indexed 5 minutes ago (Aug. 29, 2025, 7:51 a.m.)
Issued 52 years, 1 month ago (July 1, 1973)
Published 52 years, 1 month ago (July 1, 1973)
Published Print 52 years, 1 month ago (July 1, 1973)
Funders 0

None

@article{Canosa_1973, title={On a Nonlinear Diffusion Equation Describing Population Growth}, volume={17}, ISSN={0018-8646}, url={http://dx.doi.org/10.1147/rd.174.0307}, DOI={10.1147/rd.174.0307}, number={4}, journal={IBM Journal of Research and Development}, publisher={IBM}, author={Canosa, Jose}, year={1973}, month=jul, pages={307–313} }